# SDR RAIA2009031600001

- Difficulty date: March 9, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 21,206 hours, 18,094 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 7970 - IAD - CREW REPORTED STRONG FUEL SMELL ON APU BLEED DURING CLIMBOUT.  WENT AWAY AFTER SWITCHING TO ENGINE BLEEDS.  MAINTENANCE INSPECTED THE APU BLEED SYSTEM AND PERFORMED AN OPERATIONAL CHECK.  PROBLEM COULD NOT BE DUPLICATED.
